Skip to Content

Join the 'Dyspnea' group to help and get support from people like you.

Dyspnea Questions

Related terms: Shortness of Breath, Short of Breath, Dyspnoea

 Clear

We found 73 questions associated with the 'Dyspnea' topic.

Naproxen - how long does it take for this drug to leave your system?

Posted 17 Jan 2015 by bearkins 1 2 answers

After feeling so ill with chest pains and shortness of breath , blurred vision and generally unwell I decided to check this medication out on this site. I had been prescribed Naproxen approx 2years ago for arthritis, I am also taking an antidepressant. I had treatment for blood clots in both lungs ...

What causes my shortness of breath?

Posted 14 Oct 2016 by omocarolyn 1 answer

I've recently completed tests of my heart, lungs and blood. All were normal. However I continue to have severe shortness of breath with activity. Sitting or lying down I have no problem, but when walking, getting dressed or other activity I have shortness of breath and feel weak. I have been ...

Wake up feeling short of breath and weird feeling in chest/ lungs?

Posted 23 Oct 2016 by Keelseey 1 answer

I work nights and on my nights I can sleep. 9 times out of 10 if I get a call I will wake up with a tight feeling in my chest. It s the weirdest feeling not like a pain but it does feel harder to breathe especially to take deeper breaths. When I try to take a deep breath it s like my lungs can t ...

Should someone with breathing and congestive heart failure use meclizine for nausea?

Posted 7 Sep 2016 by Lawhorn 0 answers

Someone I know has been continuously nauseous to the point of vomiting numerous times. This medicine has helped somewhat but now she is more tired and short of breath.

Extreme shortness of breath from medicine?

Posted 2 Aug 2016 by Zipcode 0 answers

I am taking Eliquis, rampril, carvedilol,spiromoactone, pantoprazole, citalopram and cartia. I am extremely short of breath just walking a short distance or going up a flight of stairs.

How long do side effects of Lupron last?

Posted 20 Jul 2016 by Jack McGann 0 answers

I had a 3 month shot of Lupron to manage my early stage prostate cancer. I am 80 and was in excellent health. The side effects of headaches, fatigue and shortness of breath made me stop taking Lupron after the first shot. I have had three different explanations of how long the side effects will ...

Last year I was given oral prednisone for an asthma flare up and had my heart raising which made?

Posted 28 Jul 2016 by Mpdenise65 0 answers

Even more short of breath, well now I have pneumonia and the dr gave me the prednisone iv and I did well, so I agreed to try the pills again, I am having the heart raising, what is the difference in the two. Please help.

Iwas on Buspirone for 4 weeks with 15 milligrams per day(7.5 Mil twice a day ) with no improvements?

Posted 14 Jul 2016 by Alonso Umamzor 1 answer

Now My Dr. put me on 20 Mil a day. He said I should feel better within one week of taking it. My Episodes of shortness of breath keep coming every other day or every .2 days still. the bad part is that they last preety much all day. My question is usually how long will it take for me to feel real ...

Taking spironolactone plus losarten. Checked potassium one week later, increased to 4.6 from 4.2--?

Posted 27 Jun 2016 by Doc larry 1 answer

Have another potassium check in 3 weeks. On meds for diastolic heart failure. Also have mild stage 3 CKD . Placed on meds due to moderate dyspnea. Have underlying anxiety disorder that does not help things.

Ethosuximide - Hi, have been on this for about a month now and had to double the dose in the second?

Posted 14 Jul 2016 by Campie 0 answers

... week. Am getting terrible headaches. Constantly feel sick but now I've upped the dose I'm getting short of breath. Will these disappear ? Am also taking lamotrigine

Plavix - Will Side Effects Go Away?

Posted 15 May 2016 by GeeMa 2 answers

I just started taking Plavix after having a stent placed for leg swelling a few days ago. I am having some shortness of breath and mild pain in my chest but tolerable. I get winded if I walk more than 100 feet. Will these side effects go away as my body gets used to the med or are they here to stay?

I've been taking octopus metformin with in the last month only 500 mg but is too strong for me so?

Posted 30 Jun 2016 by Ronreyes42 1 answer

So I cut it in half so I've been experiencing serious shortness of breath and feel confuse at times cold running symptom down my leg. I have stop taking it how long does it stay in your system.

My bones feel like they are on fire to the point I jumped in the shower with my clothes on worse?

Posted 6 Jul 2016 by Natashah260 0 answers

... pain than Labor. If it gets cold or I touch stainless steel it flares up. I also get major anxiety and shortness of breath rapid heart beating

Page 1 2 3 4 5 Next

Ask a Question

Further Information

Related Condition Support Groups

Respiratory Tract Disease

Search this Group